74.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Help -Changing Treatment - getting rid of T

7 REPLIES 7
Anniej
Community Champion

Re: Help -Changing Treatment - getting rid of T

Thanks, Blueash. My Onco has bumped my clinic up to today , so not sleeping well. Just spent another four days in hospital again with suspected line sepsis which caused a temp spike 38.6 with accompanying rigor.  So far I have ended up in hospital three times, had my dosage reduced, gone EC rather than FEC, not doing Docetaxtol as its too harsh, and the Hickman line needs to be removed! Feel in a right muddle with it all! All will be revealed tomorrow - I hope. 

Re: Help -Changing Treatment - getting rid of T

I am sure you will be alright because if they wanted to give you more they would be talking about leaving you longer in between to recover. Did you have it in your nodes? I didn't you see and I think that may have been a factor as well.

 

We are all different and it does help to share  and see what  treatment others have had. I don't have to have any hormone treatment but same say it makes you ache and if it does I recommend that you take high dose omega 3. It is important to take a pharmaceutical grade (you don't need a prescription) because the supermarket stuff is not strong enough. Something like this: https://www.amazon.co.uk/d/Diet-Nutrition/Platinum-Highest-Vitamin-flavour-softgels-Minami-Nutrition...

 

All to do with inflammation.

 

Anniej
Community Champion

Re: Help -Changing Treatment - getting rid of T

Thank you for replying . It's helpful to hear other people's journeys, and also the different treatment options . The plan since I was diagnosed was six FEC-T, then rads then hormone . That was way back in January, so I'm probably a bit fixated on it. Note to self - must be more flexible! X

Re: Help -Changing Treatment - getting rid of T

I had my chemo stopped early - I had 4 of the 6 I was supposed to get because my blood count went too low to continue. I had all full doses and no reductions and the doctor said I had had sufficient. I am still on the Herceptin and I had radiation too. If you have triple negative I think they try and give you more chemo but if you have other drugs to take such us Herceptin and/or tamoxifen they seem happier to stop you early.

 

I had all Docetaxel (with carboplatin).

 

Also we are both older and if women are in their 20s and 30s I think they might cope with it because they are stronger.

Re: Help -Changing Treatment - getting rid of T

Annie hope you get sorted with your meds x what a trouper stay strong I may see you in treatment waiting to start at Freeman soon doing fec t 6 rounds xx
Anniej
Community Champion

Re: Help -Changing Treatment - getting rid of T

Hi Mrs. Merton, he doesn't want to give me Doxataxol, or go weekly route as I have had episodes of atrial fibrillation and it's harder on the heart. He is quite forward thinking, apparently, but is giving nothing away at the moment, so I'm not sure what options are out there. Thanks for replying. X

Re: Help -Changing Treatment - getting rid of T

Hi Annie - you're amazing by the way - does he not want to give you any taxanes or just not the standard 3 weekly Docetaxel?  Is the weekly Paclitaxel an option for you?  Xx

Anniej
Community Champion

Help -Changing Treatment - getting rid of T

Hi ladies, looking for a bit of help. I'm 70, WLE with LN excision, O+ve. I thought I was managing ok with my chemo, but apparently not! First session EC I was admitted overnight with extreme side effects - temp, swelling, breathing probs. All cleared up. Session two wiped me out and I ended up with a bacterial infection and a four day stay. Lovely Onc reduced the dosage for round three and I am managing. Disappointed that my body has let me down as I want to throw everything at it. I had an appointment last week with Onco and he is not willing to let me finish the treatment with the usual T. He deems it too harsh under the circumstances. He is researching a comparable gentler treatment to get me through.

Anyone else been in this situation?  Thanks. X